Dunford-Pettis Sets in the Space of Bochner Integrable Functions.
Mathematische Annalen, Tome 241 (1979), pp. 35-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Dunford-Pettis Set, Weakly Compact Operators, Bochner Integrable Functions, Dunford-Pettis Property
@article{MAN_1979__241_163249,
author = {Kevin T. Andrews},
title = {Dunford-Pettis {Sets} in the {Space} of {Bochner} {Integrable} {Functions.}},
journal = {Mathematische Annalen},
pages = {35--42},
year = {1979},
volume = {241},
zbl = {0398.46025},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__241_163249/}
}
Kevin T. Andrews. Dunford-Pettis Sets in the Space of Bochner Integrable Functions.. Mathematische Annalen, Tome 241 (1979), pp. 35-42. http://geodesic.mathdoc.fr/item/MAN_1979__241_163249/